# SDR CA080924011

- Difficulty date: September 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torque Shaft
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE TORQUE WAS LOST ON NR 1 ENGINE, SUBSEQUENTLY THE ENGINE WAS SHUTDOWN BY THE CREW.  POST FLIGHT INSPECTION REVEALED A CRACKED TORQUE SHAFT AT THE WELD JOINT.  ENGINE IS BEING REMOVED FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
